Friday, July 1, 2011

With a Little Help from My Pills

Took 5mg steroids today because...

-exhausted
-weak
-no appetite for the last several days (ate only one meal yesterday and am forcing myself to eat)
-loopy
-BP trending low but not bottoming out per se, just feels like it is
-irritable
-muscle cramps
-HIDA scan was way stressful

Other possible solutions to explore include...

-Tinkering with BP med dose or discontinuing altogether
-Putting more carbs in low carb
-Staying far, far away from medical procedures of any kind
-Never seeing doctors again because they order said medical procedures
-Stop complaining about anything because that means I see doctors who order said medical procedures

Still can't say yet if the 5mg helped but I'm waiting for it to kick in aaaaany second now.

I also hit my head harder than anyone should this morning, which is known as NOT HELPING. We have a small house and the concession we made to have a dining room, (teeny) family room and (tiny) play room on the first floor was that we shoved our bed in the dormer nook upstairs, which has a vicious widow's peak.

Yes, we sleep in a hallway that occasionally attacks our skulls.

Note to self: Never jump out of bed.

The HIDA scan results are in. Just waiting for the doc to review them and call me back. Still time to place your bets. Yay or nay on gallbladder removal? Since I seem to specialize in symptoms that don't test well, I say nay. Also, I have learned that GERD meds totally jack up the gallbladder.

Now, if you'll excuse me, I'm going to self medicate with chocolate and then take something for my aching head.

3 comments:

  1. You're taking BP meds - for high blood pressure?
    Since steroids can raise blood pressure, perhaps you needed the BP meds. But now, off steroids, they are pushing it too low and perhaps are no longer needed.
    Unless you had crazy high dangerous blood pressure, in your place I'd sure ask your doctor if you could give discontinuing the BP meds a try. Could be part of why you feel so bad.
    Tracy2

    ReplyDelete
  2. Hey Tracy.

    My BP improved on steroids and I wasn't on any meds for months. As I tapered BP went up? Which is not supposed to happen.

    I would be surprised if stopping steroids is the culprit based on previous experience, but never say never.

    Anything is possible.

    Aside from pickle juice, a sure fire way to raise the BP is go see a doc. Jacks it right up.
    M

    ReplyDelete
  3. OK, that's backwards. How interesting.

    I know what you mean on the seeing the doc part.
    Tracy2

    ReplyDelete

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/